MathSciNet Relay Station
MathSciNet bibliographic data
MR1664496 (99k:73110) 73T05 (73F99)
Rochdi, M.; Shillor, M.; Sofonea, M. Quasistatic viscoelastic contact with normal compliance and friction. J. Elasticity 51 (1998), no. 2, 105–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement